Jump to content

lizlotbith

Member Since 12 Nov 2012
Offline Last Active Apr 03 2013 06:03 PM

Posts I've Made

In Topic: The Regimen Problems!

01 March 2013 - 05:02 PM

Too many things may cause redness (your skin is irritated). To me, the Regimen never helped me. I asked my dermatologist that I've been using those products twice a day and he said to stop it immoderately. Why? 

 

1. The Regimen has way too much chemicals or Hydrogen Peroxide for MY skin. and using it twice a day only makes my skin more red and irritated than before.

2. It caused my cystic acne (Take a look at my album).

3. The product may have worked for others, but since my skin is extremely sensitive (I believe yours is, as well), It's not good for my face.

 

Now about your questions:

 Green tea is good. Drinking it and using it on face is fine. To me, natural remedies never really worked.

The dry patches mean they're curing, BUT be aware that it may cause acne scarring (mild to severe).

 

I'm fifteen, and I'm currently on my fourth day on Accutane (Claravis 40mg). If your acne gets worse, I suggest Accutane. I just really hope your acne gets better with the Regimen like it did to others. tinydan.gif